# SDR AALA20060609

- Difficulty date: August 25, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 38B INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 38B. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
